Alert archive / New Mexico / Red Flag Warnings in 2017

Red Flag Warning 9, NWS Albuquerque, NM

March 4, 2017Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 4, 2017, 5:45 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 5, 2017, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 5:45 AM MST (12:45 UTC)
In effect from
Mar 5, 2017, 12:00 PM MST
Expired
Mar 5, 2017, 6:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 0.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2551 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

285 
WWUS85 KABQ 041245 CCA
RFWABQ

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Albuquerque NM
545 AM MST Sat Mar 4 2017

...RED FLAG WARNING SUNDAY AND A FIRE WEATHER WATCH MONDAY FOR 
PORTIONS OF EASTERN NEW MEXICO FOR STRONG WINDS...LOW RELATIVE 
HUMIDITY...AND AN UNSTABLE ATMOSPHERE...

.A surface low center deepening over southeastern Colorado will
combine with strengthening winds aloft to produce widespread
windy conditions over eastern New Mexico Sunday. A very dry 
airmass with above average temperatures and unstable conditions 
will lead to critical fire weather conditions this afternoon. 
Even stronger winds and lower relative humidity values are 
possible Monday ahead of a strong cold front approaching from the 
west. This may lead to another round of critical fire weather 
conditions across eastern New Mexico Monday.

NMZ103-042300-
/O.CAN.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
/O.UPG.KABQ.FW.A.0009.170305T1900Z-170306T0100Z/
/O.NEW.KABQ.FW.W.0009.170305T1900Z-170306T0100Z/
Northeast Highlands-
545 AM MST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST SUNDAY...
...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 6 PM MST Sunday. The 
Fire Weather Watch has been cancelled. The Fire Weather Watch is 
no longer in effect. 

* AREA AND TIMING...Much of eastern New Mexico this afternoon and
  possibly again Monday afternoon. 

* 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph
  Sunday. West 20 to 30 mph with gusts to 40 mph Monday. 

* RELATIVE HUMIDITY...10 to 15 percent Sunday then 8 to 13 
percent Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ107-041345-
/O.CAN.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
Sandia...Manzano and Gallinas Mountains-
545 AM MST Sat Mar 4 2017

...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Fire Weather Watch. 

Models have trended slightly faster with an incoming upper trough
and associated cold front for Monday. The cold front is expected 
to drop temperatures, haines index values and mixing heights 
across central New Mexico Monday afternoon.

$$

NMZ104-108-042300-
/O.UPG.KABQ.FW.A.0009.170305T1900Z-170306T0100Z/
/O.NEW.KABQ.FW.W.0009.170305T1900Z-170306T0100Z/
/O.CON.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
Northeast Plains-East Central Plains-
545 AM MST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 6 PM MST Sunday. The 
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Much of eastern New Mexico this afternoon 
then possibly again Monday afternoon. 

* 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph
  Sunday. West 20 to 30 mph with gusts to 40 mph Monday. 

* RELATIVE HUMIDITY...10 to 15 percent Sunday then 8 to 13 
percent Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
4 follow-up statements
740 
WWUS85 KABQ 041526 CCB 
RFWABQ

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Albuquerque NM
826 AM MST Sat Mar 4 2017

...RED FLAG WARNING SUNDAY AND A FIRE WEATHER WATCH MONDAY FOR 
PORTIONS OF EASTERN NEW MEXICO FOR STRONG WINDS...LOW RELATIVE 
HUMIDITY...AND AN UNSTABLE ATMOSPHERE...

.A surface low center deepening over southeastern Colorado will
combine with strengthening winds aloft to produce widespread
windy conditions over eastern New Mexico Sunday. A very dry 
airmass with above average temperatures and unstable conditions 
will lead to critical fire weather conditions Sunday afternoon. 
Even stronger winds and lower relative humidity values are 
possible Monday ahead of a strong cold front approaching from the 
west. This may lead to another round of critical fire weather 
conditions across eastern New Mexico Monday.

NMZ103-051400-
/O.CAN.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
/O.UPG.KABQ.FW.A.0009.170305T1900Z-170306T0100Z/
/O.COR.KABQ.FW.W.0009.170305T1900Z-170306T0100Z/
Northeast Highlands-
826 AM MST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST SUNDAY...
...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 6 PM MST Sunday. The 
Fire Weather Watch has been cancelled. The Fire Weather Watch is 
no longer in effect. 

* AREA AND TIMING...Much of eastern New Mexico Sunday and 
  possibly again Monday afternoon. 

* 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph
  Sunday. West 20 to 30 mph with gusts to 40 mph Monday. 

* RELATIVE HUMIDITY...10 to 15 percent Sunday then 8 to 13 
  percent Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ107-041630-
/O.CAN.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
Sandia...Manzano and Gallinas Mountains-
826 AM MST Sat Mar 4 2017

...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Fire Weather Watch. 

Models have trended slightly faster with an incoming upper trough
and associated cold front for Monday. The cold front is expected 
to drop temperatures, haines index values and mixing heights 
across central New Mexico Monday afternoon.

$$

NMZ104-108-051400-
/O.UPG.KABQ.FW.A.0009.170305T1900Z-170306T0100Z/
/O.COR.KABQ.FW.W.0009.170305T1900Z-170306T0100Z/
/O.COR.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
Northeast Plains-East Central Plains-
826 AM MST Sat Mar 4 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 6 PM MST Sunday. The 
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Much of eastern New Mexico Sunday then 
  possibly again Monday afternoon. 

* 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph
  Sunday. West 20 to 30 mph with gusts to 40 mph Monday. 

* RELATIVE HUMIDITY...10 to 15 percent Sunday then 8 to 13 
  percent Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
239 
WWUS85 KABQ 051321
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
621 AM MST Sun Mar 5 2017

...RED FLAG WARNING TODAY AND A FIRE WEATHER WATCH MONDAY FOR 
PORTIONS OF EASTERN NEW MEXICO FOR STRONG WINDS AND LOW RELATIVE 
HUMIDITY...

.A surface low center deepening over eastern Colorado will 
combine with strengthening winds aloft to produce widespread windy
conditions over eastern New Mexico today. A very dry airmass with
above average temperatures, deep layer mixing and relatively 
unstable conditions will lead to critical fire weather conditions 
this afternoon across eastern portions of the area. Even stronger
winds and lower relative humidity values are likely Monday ahead 
of a cold front approaching from the west. This will likely lead 
to another round of critical fire weather conditions across 
eastern New Mexico Monday.

NMZ104-108-052300-
/O.CON.KABQ.FW.W.0009.170305T1900Z-170306T0100Z/
/O.CON.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
Northeast Plains-East Central Plains-
621 AM MST Sun Mar 5 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

* AREA AND TIMING...East Central and Northeast Plains today, then again
  Monday afternoon.

* 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph today.
  West 20 to 30 mph with gusts to 40 mph Monday. 

* RELATIVE HUMIDITY...10 to 15 percent today then 8 to 13 percent 
  Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ103-052300-
/O.CON.KABQ.FW.W.0009.170305T1900Z-170306T0100Z/
Northeast Highlands-
621 AM MST Sun Mar 5 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST
THIS EVENING...

* AREA AND TIMING...Northeast Highlands this afternoon and early
  evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to 40 mph. 

* RELATIVE HUMIDITY...10 to 15 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
307 
WWUS85 KABQ 052215
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
315 PM MST Sun Mar 5 2017

...RED FLAG WARNING TODAY AND MONDAY FOR PORTIONS OF EASTERN NEW 
MEXICO FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

.A surface low center deepening over eastern Colorado will
combine with strengthening winds aloft to produce widespread
windy conditions over eastern New Mexico through Monday. A very 
dry airmass with above average temperatures, deep layer mixing and
relatively unstable conditions will lead to critical fire weather
conditions through the remainder of this afternoon across eastern
portions of the area. Even stronger winds and lower relative 
humidity values are likely Monday ahead of a cold front approaching
from the west. This will lead to another round of critical fire 
weather conditions across eastern New Mexico Monday.

NMZ104-108-060100-
/O.UPG.KABQ.FW.A.0010.170306T1800Z-170307T0100Z/
/O.NEW.KABQ.FW.W.0010.170306T1800Z-170307T0100Z/
/O.CON.KABQ.FW.W.0009.000000T0000Z-170306T0100Z/
Northeast Plains-East Central Plains-
315 PM MST Sun Mar 5 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 6 PM MST Monday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...East Central and Northeast Plains into early 
  this evening, then again Monday afternoon. 

* 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph 
  today. West 20 to 30 mph with gusts to 40 mph Monday. 

* RELATIVE HUMIDITY...10 to 15 percent today then 8 to 13 
  percent Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ103-060100-
/O.CON.KABQ.FW.W.0009.000000T0000Z-170306T0100Z/
Northeast Highlands-
315 PM MST Sun Mar 5 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* AREA AND TIMING...Northeast Highlands into early this evening.

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to 40 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
841 
WWUS85 KABQ 060117
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
617 PM MST Sun Mar 5 2017

...RED FLAG WARNING MONDAY FOR PORTIONS OF EASTERN NEW MEXICO FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

.A surface low center deepening over eastern Colorado will
combine with strengthening winds aloft to produce widespread
windy conditions over eastern New Mexico Monday. A very dry 
airmass with above average temperatures and relatively unstable 
conditions will lead to critical fire weather conditions Monday 
afternoon across eastern New Mexico.

NMZ104-108-061400-
/O.EXP.KABQ.FW.W.0009.000000T0000Z-170306T0100Z/
/O.CON.KABQ.FW.W.0010.170306T1800Z-170307T0100Z/
Northeast Plains-East Central Plains-
617 PM MST Sun Mar 5 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
MONDAY...
...RED FLAG WARNING FOR SUNDAY HAS EXPIRED...

* AREA AND TIMING...East Central and Northeast Plains Monday 
  afternoon. 

* 20 FOOT WINDS...West 20 to 30 mph with gusts to 40 mph. 

* RELATIVE HUMIDITY...8 to 13 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ103-060230-
/O.EXP.KABQ.FW.W.0009.000000T0000Z-170306T0100Z/
Northeast Highlands-
617 PM MST Sun Mar 5 2017

...RED FLAG WARNING HAS EXPIRED...

Winds and humidities have dropped below critical conditions.

$$

40

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 4, 4:35 AM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 4, 4:35 AM MST, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
435 AM MST Sat Mar 4 2017

.AVIATION...
12Z TAF CYCLE
High clouds will move through at times today and tonight. Otherwise
main impact to aviation today will be moderate southwest winds
developing across much of western and eastern areas with light winds
expected in the RGV. Winds will diminish after sunset.

33

&&

.PREV DISCUSSION...239 AM MST Sat Mar 4 2017...
.SYNOPSIS...
The warming trend continues today across the area with decreasing
clouds giving way to mostly sunny skies. Winds will pick up Sunday,
with downslope warming sending temperatures well above normal across
the Eastern Plains. A cold front will push through Monday, with
windy conditions both ahead of and behind the boundary. Temperatures
will cool down behind the front, but a new warming trend will begin
Wednesday and continue through the end of next week with highs
reaching above normal areawide as early as Thursday.

&&

.DISCUSSION...
A very dry atmosphere persisted across the state at 00z despite
increasing moisture in the upper levels, with the KABQ sounding
showing a PWAT of 0.14 inch. The upper level trough over northwest
New Mexico is progressing eastward and is still forecast to move into
west Texas later today, well south of our area. Look for variable
high cloudiness to persist today with a mix of sunshine as the
warming trend continues, sending highs above normal areawide.

Winds will be on the uptrend Sunday with a deepening lee side trough
as a broad upper level trough moves inland along the west coast. The
warming trend will continue Sunday across most of central and
eastern New Mexico, with downslope warming bringing highs 15 to 20
degrees above normal across the Eastern Plains. Critical fire weather
conditions are possible across much of eastern New Mexico Sunday
afternoon (see fire weather discussion below for details). The trough
will eject out of the Rockies into the central US plains Monday,
pushing a cold front through New Mexico with windy conditions
forecast both ahead of and behind the boundary. Downslope warming
will send highs well above normal across the Southeast Plains again
Monday, but a cold air advection will kick-off a short-lived cooling
trend across central and western portions of the area.

After a couple relatively cool days, a new warming trend will begin
Wednesday and continue through the end of the work week with highs
forecast above normal areawide as early as Thursday. The 00z GFS
continues to show moisture advection into southern New Mexico Wed/Thu
underneath a mid level ridge, with the potential for showers as far
north as the Sandias/Manzanos. The 00Z ECMWF is less bullish with the
moisture intrusion, so will only introduce a slight chance mention
for now.

11

&&

.FIRE WEATHER...
A slight increase in low and mid level moisture from the south will
keep minimum relative humidity values above critical thresholds
across the east today. As an upper level trough and the associated
southwest jet begin to move into the Great Basin and AZ on Sunday,
drier air will move back in and winds will increase. Widespread
critical fire weather conditions will develop across the eastern
plains Sunday afternoon, continuing until around sunset. High
temperatures across the eastern plains will range from 15 to 20
degrees above average for the date.

The above mentioned trough is forecast to slide east through the
Great Basin on Monday, sending a mainly dry cold front through NM.
Colder air behind the front will begin filtering into northwest NM
Sunday night, through central area Monday morning, and through the
eastern plains by late afternoon. Critical fire weather conditions
are likely across the eastern plains Monday afternoon but look less
likely for northeast highlands and Sandia/Manzano/Gallinas mountain
zones where cold air advection will be well underway with mixing
heights and haines values decreasing through the afternoon.

Tuesday remains on track for the coolest day of the week under dry
west-northwest flow aloft. Ventilation rates will range from poor to
fair most areas Tuesday. Vent rates increase into the fair to good
range Wednesday. The one exception is across the northwest quarter
where rates will remain poor through Thursday. Models agree that dry
conditions will prevail Tuesday through Friday and that winds will
likely increase Friday ahead of another upper trough moving east
through the Great Basin and central Rockies.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch Sunday afternoon for the following zones...
NMZ103-104-108.

Fire Weather Watch from Monday morning through Monday afternoon for
the following zones... NMZ103-104-107-108.

&&

11
Hazardous weather outlook, Mar 4, 4:48 AM MST, 57 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
448 AM MST Sat Mar 4 2017

NMZ501>540-051200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
448 AM MST Sat Mar 4 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Elevated fire weather conditions are expected this afternoon across
the Northeast Plains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Increasing winds and dry conditions may bring critical fire weather
conditions to portions of eastern New Mexico Sunday afternoon and
again Monday. A Fire Weather Watch is in effect both days for various
portions of eastern New Mexico. In addition, strong winds late Sunday
and again Monday may require wind advisories.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

11

Nearby

Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.